MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; IV ADMIN SET, 15DR, FLOW CNTRL, 1INJECT

Medline Industries, LP MEDLINE; IV ADMIN SET, 15DR, FLOW CNTRL, 1INJECT
Catalog Number DYNDTN1522H
Medical Device Problem Codes Compatibility Problem (2960); No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the iv administration tubing that was sent to me through medline with the drip chamber and flow controller did not work with an infusion.There was no flow happening despite all troubleshooting efforts.".
 
Additional Manufacturer Narrative
The customer reported that the iv administration tubing with the drip chamber and flow controller did not work with an infusion and that there was no flow happening despite all troubleshooting efforts; customer stated they have only used 2 ea out of the 15 ea order and both have had the same issue.At this time, a sample(s) was not received for investigation; investigation included review of recent complaint trends, and objectionable trends were not seen for this issue.The complaint was not confirmed.Without the sample or photo, it is difficult to truly identify the root use of the issue; division has been informed and will continue to monitor trends.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
IV ADMIN SET, 15DR, FLOW CNTRL, 1INJECT
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
herchelle teodoro
three lakes drive
northfield, IL 60093--275
MDR Report Key50883197
Report Number1417592-2026-49794
Device Sequence Number18808361
Product Code FPA
UDI-Device Identifier10888277403048
UDI-Public10888277403048
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K093773
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNDTN1522H
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2023
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown